# SDR 99ZZZX4416

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45BK
- Make and model: Lear 25
- Aircraft serial: 036
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actator
- Part number: 23271001
- Condition: Leaking
- Location: Lt Mlg
- Part time: 13,860 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ON FINAL APPROACH TO LAND WHEN GEAR WAS SELECTED DOWN.  CREW REALIZED NO HYDRAULIC PRESSURE.  DECLARED AN EMERGENCY.  BLEW THE GEAR DOWN.  LANDED WITHOUT INCIDENT.  LOCAL MAINTENANCE DETERMINED WHEN GEAR WAS RETRACTED, HYDRAULIC FLUID LEAKED PAST SEALS IN LEFT MAIN GEAR ACTUATOR.
